English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Fluctuation theorem for a deterministic one-particle system

Schmick, M., & Markus, M. (2004). Fluctuation theorem for a deterministic one-particle system. Physical Review E, 70(065101): 1, pp. 1-4. Retrieved from http://dx.doi.org/10.1103/PhysRevE.70.065101.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Schmick, Malte1, Author
Markus, Mario2, Author           
Affiliations:
1Max Planck Institute of Molecular Physiology, Max Planck Society, ou_1753286              
2Sonstige Wissenschaftliche Organisationseinheiten, Max Planck Institute of Molecular Physiology, Max Planck Society, ou_1753294              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2004-12-03
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 217348
URI: http://dx.doi.org/10.1103/PhysRevE.70.065101
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review E
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 70 (065101) Sequence Number: 1 Start / End Page: 1 - 4 Identifier: -